Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Borodovskii, M Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:82
Full texts:54

http://www.mathnet.ru/eng/person67010
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/416297

Publications in Math-Net.Ru
1976
1. M. Yu. Borodovskii, “Numerical solution of certain problems of the synthesis of statistically optimal pulse control”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976),  1405–1413  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 23–31
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022